# SDR FDEA202201130061

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 82,042 hours, 41,640 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 10806282
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED R HYD QTY EICAS MESSAGE DURING CLIMB OUT FROM KBDL FOLLOWED SHORTLY BY R HYD SYS PRESS EICAS MESSAGE.  CONFIRMED ZERO HYDRAULIC QUANTITY AND PRESSURE IN RIGHT SYSTEM.  DIVERTED TO KIND PER GOC.  COMPLIED WITH QRH.  DECLARED EMERGENCY WITH KIND AIR TRAFFIC CONTROL.  FLEW FLAPS 20 APPROACH AND CLEARED RUNWAY 23L TO BE INSPECTED BY FIRE DEPARTMENT BEFORE TAXING TO PARKING.  HYD FLUID LEAKING FROM PRESSURE LINE FITTING AT THE PUMP.   REMOVED AND REPLACED EDP PRESSURE LINE AND CHECK VALVE ASSY IAW AMM 29-11-05-4-2,  REMOVED AND REPLACED RIGHT RETURN FILTER MODULE IAW AMM 29-11-15-4.  ALL LEAK CHECKS GOOD PER LISTED MANUALS.
